Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The differentiation of a function of a function


Author: H. S. Carslaw
Journal: Bull. Amer. Math. Soc. 29 (1923), 344
DOI: https://doi.org/10.1090/S0002-9904-1923-03751-8
Related review: Bull. Amer. Math. Soc., Volume 28, Number 9 (1922), 468--469
MathSciNet review: 1560750
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03751-8